# SDR FDEA201608052824

- Difficulty date: August 5, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 75,429 hours, 27,628 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Damaged
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

BIRDSTRIKE ON DEPARTURE.  LOST ALL AIRSPEED INDICATIONS AND ASSOCIATED ITEMS ON F/O'S SIDE.  R & R F/O'S PITOT TUBE REF 34-11-01-4, THROUGH STEP  29, STEP 30, LEAKAGE TEST NEEDS ACCOMPLISHED.  PERFORMED PITOT LEAK CHECK OF F/O'S PITOT TUBE IAW AMM 34-11-01-5.  LEAK CHECKS WITHIN LIMITS.  ACFT OK FOR SERVICE.
